# SDR USAAD98120

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47593
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 114597101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE TAIL COMPARTMENT CEILING EMERGENCY LIGHTS WERE DIM.  MAINTENANCE REPLACED THE BATTERIES FOR THE TAIL COMPARTMENT CEILING EMERGENCY LIGHTS.  (M)
